# SDR DL733002089

- Difficulty date: October 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 44,241 hours, 30,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580026
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL CRACK WAS FOUND IN THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT (FS 348, S-16L).  THE CRACK WAS IN THE OUTER SKIN ONLY AND WAS REMOVED WITH A 1 X .5 INCH CUTOUT.  THE CORNER WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 378991-14, REV A.
